C.R. BARD, INC. (BASD) -3006260740 POWERPICC 4F SL MAX BARRIER PLUS W/GUARDIVA, PROBE COVER & BELDAR NEEDLE GUIDES; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Back to Search Results |
| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/11/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The device has not been returned to the manufacturer for evaluation.H3 other text : device not returned for evaluation.
Event or Problem Description
It was reported by customer that the patient noticed leaking from the connection between the end of the lumen and needless connector.We placed the picc without issue, but shortly after, the patient noticed leaking from the connection between the end of the lumen and needless connector.We ended up catching it very early and were able to exchange the picc.However, patient was scheduled for chemo later in the day.Once we removed the picc, it was clear that we were unable to get a sealed connection between the needless connector and end of the red lumen.We tried multiple needless connectors, all with the same outcome.Fluid would slowly leak around the red lumen.